# SDR AALA202104169004

- Difficulty date: March 24, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 947-995 Rbl55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED CREASE ANGLE LOCATED BETWEEN STA 947 AND 995 AT RBL 55. REPLACED CREASE ANGLE PER SRM 51-40-02 AND EA 326881.
